# SDR UALA2012102506105

- Difficulty date: October 23, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-4 DOOR FAILED UNLATCH TORQUE CHECK.  ADJUSTED R4 DOOR UNLATCH TORQUE IAW MM.
